# SDR CALA2023051901568

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N16008
- Make and model: Boeing 787-10
- Aircraft serial: 60138
- Aircraft time: 16,471 hours, 2,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: ABYA003012A0060
- Condition: Corroded
- Location: Lav M Lwr Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA2540-03150 OPERATION 004, LAVATORY M HAS CORROSION ON THRESHOLD REMOVED LAV LWR DOOR HINGE FITTING, (CORRODED).  REMOVED OTHER END OF THRESHOLD ALUMINUM TIE IN BLOCK, (ALSO CORRODED). REMOVED BROKEN OFF SCREW SHANKS FROM INSERTS IN LAV MODULE FLOOR. CUT LAV FLOOR PER FOREMANS INSTRUCTIONS FOR ACCESS TO FASTENERS. REMOVED FASTENERS AND TRANSFERED SOME PARTS FROM OLD LAV FLOOR TO NEW LAV FLOOR.  60 PERCENT OF FASTENERS REMOVED. 101063. COMPLETED REMOVING  DAMAGED  LAV FLOOR PANEL . REMOVED ALL BAD COUNTER BORED/ CLEANED UP HOLES WHERE NUT INSERTS GOT DAMAGE AND INSERTS IN LAV WALLS . WILL NEED TO POT IN NEW INSERTS FOR NEW INSTALLED NEW NUT INSERTS PER AVO10739 FIGURE 14.  CUT OUT LAV FLOOR PANEL APPROXIMATELY 10 EACH. DAMAGED CORNER PER FIGURE 15, CUT OFF PART AND MADE NEW HOLES ADD EMP:U122418 PER FIGURE 16, ADDED PRIMER.  ASSISTED BY AMTS 107437 AND REMOVED OLD BONDING MATERIAL WHERE LAV FLOOR ATTACHED, REPOTTED PREVIOUS UPDATE WAS MENT TO BE ENTERED FOR LAV L. MANUFACTURED DOUBLERS # 7,8,& 10 REF. AVO 10739 STARTED MANUFACTURING DOUBLERS #7 AND #9. REF AVO10739. NEW NUT INSERTS PER AVO10748, ITEM 11. FROM BLOCK ON EITHER SIDE BOX IN ORDER TO GET BOX OUT. MANUFACTURED DOUBLERS 153,ITEM 10. MATERIAL 2024 T3 .050. P.O STARTED TO REMOVE CALL SWITCH,RING POST AND HEADER ASSY. REF AVO STARTED THE CORNER BOX / EXTRUSION REMOVAL, REMOVED THE CALL #1884600. ALODINED AND PRIMED 10739 RESET AND RING POST, ITEM 1 FIG 53, REMOVED ALL SCREWS AND 2 EA PINS.  DISBONDED BOX EDGES,
